MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ
Model Number CTB71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a fractured cannula.The wall thickness of the cannula was measured and was found to be uneven.Based on the condition of the returned unit, it is likely that the reported event was caused by uneven cannula wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has implemented process enhancements intended to further minimize the potential for this type of incident to occur.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: da vinci surgery gyn.Event description: "this device insert to patient's body.After a while the cannula was broken.Please consult with attachment." additional information was received via email from purchasing representative on 12-sep-2017 at 2:39 am."the fracture of the trocar did not cause particulation." type of intervention: unk.Patient status: "fine".

Brand Name
CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6902621
Report Number2027111-2017-02015
Device Sequence Number19160791
Product Code GCJ
UDI-Device Identifier00607915125066
UDI-Public(01)00607915125066(17)180825(30)01(10)1253758
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/25/2018
Device Model NumberCTB71
Device Catalogue Number101415501
Device Lot Number1253758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1